# SDR RAIA950327

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: NSA8203210
- Condition: Cut
- Location: Rt Eng
- Part time: 12,177 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7150 - RIGHT ENG OIL PRESSURE FLUX.  CREW DIVERTED TO CGI AND LANDED SAFELY.  MAINTENANCE REPLACED RT ENGINE AIRCRAFT UNREGULATED GENERATOR O-RING.  GROUND RUN AND LEAK CHECK GOOD.
